# SDR 05FDEA00512

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,765 hours, 25,195 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Part serial: 1907
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TEST LANDING GEAR HANDLE WOULD NOT GO PAST OFF POSITION, THEN AFTER WAITING FOR 3 TO 4 SECONDS THE LANDING GEAR HANDLE WOULD BE ALLOWED TO MOVE TO RETRACT POSITION.  PROBLEM WOULD BE INTERMITTENT.  *S/D*  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER LOCK SOLENOID PER FED EX M/M 32-31-016-4.
